Department of Mathematics

University of Mississippi

Dr. Ayla Gafni

Ayla Gafni

Assistant Professor
Ph.D., Pennsylvania State University, 2016
Hume Hall 327
(662) 915-7422 |  argafni@olemiss.edu

TEACHING, Fall 2019
Office Hours: M.W. 10:00-11:30 AM.
Math 263-02: M.W.F. 9:00-9:50 AM, Hume 101.

RESEARCH INTERESTS
Analytic Number Theory, Harmonic Analysis

SELECTED PUBLICATIONS

  • C. David, A. Gafni, A. Malik, N. Prabhu, C. Turnage-Butterbaugh, Extremal primes for elliptic curves without complex multiplication, Proc. Am. Math. Soc., to appear.
  • T. F. Bloom, S. Chow, A. Gafni, A. Walker, Additive energy and the metric Poissonian property, Mathematika 64 (2018), 679-700.
  • A. Gafni, Power Partitions, Journal of Number Theory 163 (2016), 19-42.
  • A. Gafni, Counting rational points near planar curves, Acta Arithmetica 43 (2014), 91-100.

PERSONAL INTERESTS
Running, crossword puzzles, musical theatre.